# SDR LS1R066563

- Difficulty date: March 15, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N90322
- Make and model: Bell 206B-3
- Aircraft serial: 1736
- Aircraft time: 10,747 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Filter
- Part number: 1740996
- Condition: Inoperative
- Location: Engine Oil
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FILTER IS INOPERATIVE.  WILL NOT EXCITE.
